# SDR SWAA2023081477747

- Difficulty date: July 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DORSAL FIN ANGLE AT RIB #8 AT VERTICAL STABILIZER 2023-443955<[01] REMOVED ANGLE LOC. DORSAL FIN AT RIB #8 IAW B737-700 SRM 51-40-02 AND PERFORMED CLEAN ON RIB IAW SOPM 20-30-03 AND PERFORMED DETAIL VISUAL INSPECTION AND NOT FOUND CRACK ON RIB. RE-INSTALLED ANGLE LOC. DORSAL FIN AT RIB #8 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 174A0103 REV: A. SEE INDIVIDUALS SIGN OFF BELOW;[02] TASK CARD COMPLETED  REMOVED ANGLE LOC. DORSAL FIN AT RIB #8 IAW B737-700 SRM 51-40-02 AND PERFORMED CLEAN ON RIB IAW SOPM 20-30-03 AND PERFORMED DETAIL VISUAL INSPECTION AND NOT FOUND CRACK ON RIB. RE-INSTALLED ANGLE LOC. DORSAL FIN AT RIB #8 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 174A0103 REV: A. SEE INDIVIDUALS SIGN OFF BELOW
